# SDR N6WA2016112101

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 31,778 hours, 23,385 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV MASTER WARNING MESSAGE, EMERGENCY DECLARED. OPS CHECKED AFT SMOKE DETECTOR IN LAV OPS CHECKED GOOD IAW AMM 26-16-00.  FOUND THE AFT LAV SMOKE DETECTOR CONNECTOR LOOSE.  TIGHTEN CONNECTOR IAW AMM 26-16-01 STEP A (5) PULLED TOILET SHROUD NO DEFECTS NOTED SYS OPS CHECK GOOD IAW 26-16-00
